|2||5%||Up to $1.79|
|3||10%||Up to $5.37|
|4||15%||Up to $10.74|
|5||20%||Up to $17.90|
Parol 500 Mg 30 Tablets ingredient Paracetamol
Microcrystalline cellulose, povidone K-29/32, corn starch, stearic acid.
500 Item Items
Warning: Last items in stock!
|2||$17.90||Up to $1.79|
|3||$17.90||Up to $5.37|
|4||$17.90||Up to $10.74|
|5||$17.90||Up to $17.90|
PAROL 500 mg tablet is taken orally.
500 mg paracetamol
Please read this INSTRUCTIONS carefully before using this medicine, as it contains important information for you.
Keep these instructions for use. You can need to read again.
• If you have other questions, please talk your doctor or pharmacist.
• This medicine has been prescribed for you personally, please do not give it to others.
• When using this medicine, tell your doctor that you are taking this medicine when you go to a doctor or hospital.
• Follow the instructions in this manual. Do not use high or low doses other than the recommended dose for the drug.
In these Instructions for Use:
1. What is PAROL and what is it used for?
2. Things to consider before using
3. PAROLHow to use PAROL?
4. What are the possible side effects?
5. Heading the PAROL
Each tablet is a pain killer-antipyretic with paracetamol 500 mg.
PAROL is available in packages of 20 and 30 tablets.
It is used for the treatment of mild and moderate pain and fever with symptomatic (non-curative disease, relieving symptoms).
Take 1-2 tablets at 4-6 hours unless your doctor gives you a different advice.
Adults should not use more than 8 tablets per day.
of administration The tabletsbe swallowed with plenty of water.
Your doctor will tell you how long your treatment will take with PAROL. Do not use for more than 3-5 days without consulting your doctor.
children over 12 years of age 1-2 tablets are used. Do not use more than 8 tablets per day.
Children aged 11-12 years should not be used more than 4 tablets per day.
If you have an impression that PAROL is too strong or weak, talk to your doctor or pharmacist.
pallor, loss of appetite, nausea and vomiting are common signs of paracetamol overdose. If these symptoms occur, consult your doctor.
Talk to a doctor or pharmacist if you have used more than you should use from PAROL.
take double doses to compensate for missed doses.
As with all medications, PAROL may have side effects in people who are sensitive to the substances contained in its content.
Stop the use of parole if one of the following and tell your doctor immediately, or you contact the emergency department of the nearest hospital
allergic (hypersensitivity) reactions
hands, feet, ankles, face and lips swollen or particularly with the mouth or throat to swallow, and that makes it difficult to breathe swelling ( Anaphylactic shock
Skin-filled bubbles in the skin (Toxic epidermal necrolysis)
All of these are very serious side effects. If you have one of these, you have a serious allergy to PAROL. You may need urgent medical attention or hospitalization.
If you notice any of the following, tell your doctor or contact your nearest hospital emergency department: Bronchial spasm (Respiratory getting hard to breathe due to narrowing),
kidney damage (a lot of water for drinking, leaving a lot of urine, edema, night urination frequent urination, decrease in amount of urine )
reduction in the number of blood pulcuğu- (fatigue, pallor, fatigue)
in the white blood cell count reduction (frequent infections-inflammatory forming microbial disease-detection)
decrease in blood cells (which have been detected in whole blood testing. fatigue, pallor, fatigue, frequent infections-inflammatory forming infectious diseases the captured on)
fever, red bruising as pinpoint, confusion, headache and thrombocytopenic comorbid symptoms decrease in the number of platelets purpura (reduction with related manifestations in the number of antiplatelet)
liver disorders, including cirrhosis and fibrosis (tiredness, nausea, attack I language, skin jaundice, facial spots)
These are all serious side effects. Emergency medical intervention may be required.
Nausea, stomach disorders
Hypersensitivity (Erythema multiforme) is a
mild side effect of PAROL.
Reporting side effects
If you are allergic to paracetamol or one of the substances in the drug If you have
severe hepatic impairment If you have
severe renal failure, use
Your liver failure, you have another liver disease or an infection affecting the liver (inflammation forming infectious diseases) if there is,
if you have kidney failure mild to moderate in severity, or you have another kidney disease,
if you have anemia,
if you have lung disease,
if you have diabetes,
Painkillers If you are using other medicines, including
Gilbert's Syndrome (a congenital and familial disorder of the liver that is produced by the breakdown of red blood cells, which does not properly process the so-called bilirubin, is a common, mild liver disorder). If you have any discomfort,
even though you use this medication for 3-5 days in the case of new complaints or that your pain or fever does not decrease,
if you are using alcohol
evenat any time in the past this warning though for you please consult with your doctor.
The use of paracetamol at a high dose or continuous daily dose may cause liver damage.
Paracetamol in PAROL may cause damage to your liver when taken together with alcohol or alcohol containing alcohol (eg some drugs).
Foods may reduce the rate of absorption of PAROL from intestines.
Consult your doctor or pharmacist before using the medicine.
If you notice that you are pregnant during your treatment, consult your doctor or pharmacist immediately.
Consult your doctor or pharmacist before using the medicine.
Paracetamol contained in PAROL passes a small amount into breast milk. Although there has been no undesirable effect by this time, you can only use PAROL during breastfeeding only with the advice of a physician.
Paracetamol in PAROLcause dizziness or drowsiness in some patients. When using PAROL, you must be careful when doing things that require you to stay awake.
content of PAROL No special warning is required about the excipients contained in PAROL.
Combinationeffect of PAROL may vary when used in combination with certain drugs. Please tell your doctor if you are using the following medicines:
Drugs that delay gastric emptying (eg, Propantel, etc.)
Drugs that accelerate gastric emptying (eg Metoclopramide)
Drugs that stimulate liver enzymes (eg some sleep medications, some drugs used in epilepsy)
stimulate liver enzymes drugs (eg some sleeping pills (hypnotics benzodiazepine, diazepam, oksezepa, midazolam etc.- Barbitüratlar- phenobarbital) and some drugs- glutethimide used in epilepsy, phenobarbital, phenytoin, carbamazepine, etc.).
Antibiotic used chloramphenicol
warfarin and coumarin derivative anticoagulants (drugs that prevent blood clotting)
Zidovudine (children and adults seen in HIV infections (AIDS), a drug used for the treatment and prevention)
Other pain medications (eg, salicylates, NSAİİ- Diflunis a)
used in nausea and vomiting tropisetron and granisetron (paras can completely prevent the painkiller effect of etamol)
No customer reviews for the moment.